Forum

feel like pants after steroid injection into shoulder

hi all…had my second jab into shoulder yesterday…was very painful this time as it was right through the tissue into the joint under rotator cuff…ouch…pain was bad lasty night and today still…even small movements are painful am hoping to feel some benefit in next few days. see physio on tues. today fatigue has hit me like a brick and it’s not due to all the meds…had smillar jan, feb march, April when I had ON and shoulder probs started mid feb…if this doesn’t settle then am asking for a referral to orthopaedic triage as they can asses and orders scansif necessary… prob is am supposed to rest my shoulder as much as poss but due to using a wheelchair to get about it’s pretty impossible to do that. normally they would havea sling and only take it off to do physio exercises. have struggled in the last week to wheel about and also doing intermittent self catheterisation re retention of urine…gp who did the jab suggested to wait a few days and see what physio says. easy for her to say!! still waiting on general neuro review from 1 st June and will be seeing neurosurgeon next thurs as it was a fluke appt but gp thinks go anyway to check out nerve involvement. etc I still can’t shrug my shoulder on left side and generally findings using the arm getting more difficult…

and advise??
em x